# SDR SWAA980201

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 2612 · Fire Detection
- Part: Fire  Loop
- Part number: 896768
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, APU FIRE WARNING SOUNDED.  PERFORMED FIRE PROCEDURES AND ACTIVATED FIRE BOTTLES.  AIRCRAFT RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND NO EVIDENCE OF FIRE OR OVERHEAT CONDITION.  CONTINUED PER MEL.  REMOVED AND REPLACED APU TAILPIPE FIRE DETECTOR PER BOEING M/M.
